Welcome to the Phobics Awareness Forums.
Driving 468x60
Results 1 to 5 of 5

Thread: Prozac...

  1. #1
    Junior Member
    Join Date
    May 2011
    Location
    USA
    Posts
    13

    Prozac...

    So I was just curious what people thought of Prozac...

    I have been suffering from depression, anxiety and panic attacks since I was at least 15 (I'm 27 now), and have been on a many different meds. Back in high school I tried a number of different medications, but unfortunately without finding a way to access all of my medical records I cannot remember all of the ones I have tried...side effect of these meds probably. So in the past several years I have tried a few more and retried some ones I took back then. I just don't seem to have good luck with staying on the right ones (or seeing someone who prescribes them and follows them well).

    It recently occurred to me that there probably are not many that I haven't tried...and then I though of Prozac. So I was curious what other people think of it and experiences they may have had. For me weight gain and sexual side effects are a big deal. Due to the many anti-depressants and hormones (for another medical issue) I have been on over the years I have gained a decent amount of weight and I am working very hard to lose it. So I know that sounds a bit vain, but I believe the way you look, or the way you feel about yourself, can contribute to depression and anxieties.

    If anyone has any advice or comments on Prozac I would appreciate it.

    Thanks!
    "Love is the only reality"

  2. #2
    Junior Member
    Join Date
    Oct 2011
    Posts
    8
    i ate them like tic tacs and no matter how many i took they didnt do anything. Lithium was the only thing that helped me.

  3. #3
    I too have been switched from med to med! Weight gain and fatigue have been a side effect of all of them for me and it is frustrating!!! I have been taking prozac for one month now and so far Ive noticed that I am alot more awake than before which is good but I also have insomnia now at night! The doc told me a side effect of prozac could be weight loss and that is why i am trying it, but when I went for a refill today the pharmacist told me that weight gain can also be an effect! Also the anxiety is a little worse on prozac than it was on lexapro, but I have more energy:O If u find any more advice on this subject please let me know too!

    GladeRunner,
    Did lithium help with Panic?? What were the side effects??

  4. #4
    Member
    Join Date
    Oct 2011
    Location
    Pa
    Posts
    68
    i was on it for two weeks switched off of citolapram, Iwas getting very angry while i was on it and agitated, def would not recommend it....zoloft is sarting to help me!

  5. #5
    Senior Member
    Join Date
    Jul 2011
    Location
    Madison, Wi
    Posts
    141
    i was on prozak and i hated it.. got head aches and restlessness and other side effects

 

 

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Driving Large